# SDR GAIA00654

- Difficulty date: October 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SKIN, UNDER FORWARD LAV SERVICE DOOR, CORRODED & BULGING STA 304 STR 20R.  CORRECTIVE ACTION: REPAIRED IAW B727 SRM 53-30-3 FIG 3
